Jump to content





1 Month Check Up... Scared

Posted by Mila88, 06 February 2013 · 448 views

accutane claravis one month symptoms side effects journey
Today was my 1 month check up. My liver function was elevated since last time... that makes me a little nervous. They didn't really say too much about it and all I saw on the sheet was that it said +40 ? I still got my prescription for this month I'm just praying it isn't eleveated too much and I can continue to take this for the full 5 months.
 
Today my derm gave me 6 shots of cortisone. 5 in some larger nodules and 1 in my lip? The corner of my lip is really cracked so she gave me a cortisone shot in the lip? I don't know. I don't really understand what it does but if it helps i'll be happy.
 
Symptoms are the same, dry chapped lips, kinda dry skin, dry eyes and dry nose. Still getting occasional headaches but nothing advil can't cure.
 
Hoping to god this liver function thing isn't too serious.




Hello, don't worry. That is probably your LDL cholesterol and you're 40 over the recommended/healthy limit of 50-99.

 

On my first month I shot up to 120, not as bad as you but there's good news.  Your system is only getting use to the drugs. Mine went down every month from eating heathier and taking fish oil. Even though I am on a higher dose than my first month, my LDL has dropped to 104 this month and I am almost done with month 5!

 

If you are that concern as well. Go outside (not behind a window) and get some sun...like 15 mintues without any protection. Sunlight will reduce your cholesterol by converting it to Vitamin D.

Hello, don't worry. That is probably your LDL cholesterol and you're 40 over the recommended/healthy limit of 50-99.

 

On my first month I shot up to 120, not as bad as you but there's good news.  Your system is only getting use to the drugs. Mine went down every month from eating heathier and taking fish oil. Even though I am on a higher dose than my first month, my LDL has dropped to 104 this month and I am almost done with month 5!

 

If you are that concern as well. Go outside (not behind a window) and get some sun...like 15 mintues without any protection. Sunlight will reduce your cholesterol by converting it to Vitamin D.

Thanks... this is all very confusing stuff! I'm not sure what was higher all she said was liver function? Hopefully it's like you and it gets better I don't want to have to go off of the accutane that's for sure. Especially after everything I went through to get on it!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors